# SDR 00FDEA00156

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

00-86 - ABORTED T/O AT 70 KNOTS DUE TO NR 2 IRU FAILURE.  A/C RELEASE FOR SERVICE UNDER PROV OF MEL 34-10A .  SWAPPED NR 2 AND NR 3 INERTIAL REF UNITS PER MEL PROC MXP 22-1 AC CAT 2 STATUS.  REMOVED AND REPLACED NR 3 IRU IAW AMM 34-25-34-4 AND OPS CK PER 34-25-00-5.  ALL CK NORMAL.
